# SDR AALA202305103097

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 31,128 hours, 12,773 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UPPER AND LOWER LATCHES DO NOT WORK WITH DOOR HANDLE REQUIRES FLIGHT DECK DOOR SWITCH TO BE HELD IN UNLOCK POSITION. MAINTENANCE REPLACED FLIGHT DECK DOOR CENTER HANDLE LATCH PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
